Eigensubspaces of an operator with a difference kernel
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1983), pp. 75-77
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1983_12_a16,
author = {L. A. Sakhnovich},
title = {Eigensubspaces of an operator with a~difference kernel},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {75--77},
year = {1983},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1983_12_a16/}
}
L. A. Sakhnovich. Eigensubspaces of an operator with a difference kernel. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1983), pp. 75-77. http://geodesic.mathdoc.fr/item/IVM_1983_12_a16/